Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Theta correspondences for $\operatorname {GSp}(4)$

Authors: Wee Teck Gan and Shuichiro Takeda
Journal: Represent. Theory 15 (2011), 670-718
MSC (2010): Primary 11F27, 11S37, 11S99, 20G99, 22E50
Published electronically: November 1, 2011
MathSciNet review: 2846304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We explicitly determine the theta correspondences for $\operatorname {GSp}_4$ and orthogonal similitude groups associated to various quadratic spaces of rank $4$ and $6$. The results are needed in our proof of the local Langlands correspondence for $\operatorname {GSp}_4$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 11F27, 11S37, 11S99, 20G99, 22E50

Retrieve articles in all journals with MSC (2010): 11F27, 11S37, 11S99, 20G99, 22E50

Additional Information

Wee Teck Gan
Affiliation: Mathematics Department, University of California, San Diego, 9500 Gilman Drive, La Jolla, California 92093
MR Author ID: 621634

Shuichiro Takeda
Affiliation: Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, Indiana 47907-2067
MR Author ID: 873141

Received by editor(s): June 15, 2010
Received by editor(s) in revised form: March 10, 2011
Published electronically: November 1, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.